# SDR HEER20160920232

- Difficulty date: September 20, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 14,707 hours
- Engine: Allsn 250C47B
- Engine time: 3,538 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWB151725
- Condition: Spalled
- Location: Engine
- Part time: 1,284 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 9-2-16 TO UPGRADE NR 5 BEARING AND TURBINE OVERHAUL.  NR 5 BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT.  REPLACED BEARING.
